Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 133, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 8:43 PM CDT for Gillespie County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 17, 2015, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 9:59 PM CDT | FLASH FLOOD | Tivydale, TX | LOW WATER CROSSING FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 1.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706
WGUS54 KEWX 180143
FFWEWX
TXC171-180445-
/O.NEW.KEWX.FF.W.0133.150618T0143Z-150618T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 841 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING
HEAVY RAIN ABOUT 3 MILES SOUTH OF WILLOW CITY...5 MILES EAST OF
LUCKENBACH...AND BETWEEN HARPER AND FREDERICKSBURG. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREDERICKSBURG...STONEWALL...BLUMENTHAL...GRAPETOWN...LUCKENBACH...
CAIN CITY...ALBERT...LBJ STATE PARK...ROCKY HILL...WILLOW CITY...
TIVYDALE AND HARPER.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3045 9859 3014 9859 3014 9920 3024 9923
3025 9922 3041 9869
$$
CP2 follow-up statements
116
WGUS74 KEWX 180323
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CDT WED JUN 17 2015
TXC171-180445-
/O.CON.KEWX.FF.W.0133.000000T0000Z-150618T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-
1023 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHERN GILLESPIE COUNTY...
AT 1019 PM CDT...DOPPLER RADAR INDICATED THE RAIN WAS ENDING ACROSS
GILLESPIE COUNTY. DOPPLER RADAR ESTIMATES SHOW UP TO 4 INCHES OF
RAIN HAVE FALLEN ALONG THE PEDERNALES FROM WEST OF LBJ STATE PARK TO
20 MILES WEST OF FREDERICKSBURG. FLASH FLOODING WILL CONTINUE FROM
THE EARLIER HEAVY RAINS. NUMEROUS ROADS WERE CLOSED IN THE TIVYDALE
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FREDERICKSBURG...STONEWALL...BLUMENTHAL...GRAPETOWN...LUCKENBACH...
CAIN CITY...ALBERT...LBJ STATE PARK...ROCKY HILL...WILLOW CITY...
TIVYDALE AND HARPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3045 9859 3014 9859 3014 9920 3024 9923
3025 9922 3041 9869
$$
CP710
WGUS74 KEWX 180444
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT WED JUN 17 2015
TXC171-180452-
/O.EXP.KEWX.FF.W.0133.000000T0000Z-150618T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-
1144 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN GILLESPIE COUNTY WILL EXPIRE
AT 1145 PM CDT...
HEAVY RAINS HAVE ENDED AND FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3045 9859 3014 9859 3014 9920 3024 9923
3025 9922 3041 9869
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:38 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 17, 6:38 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 638 PM CDT WED JUN 17 2015 .AVIATION... THE I-35 TAFS REFLECT ONGOING CONVECTION...WHICH SHOULD WANE AND END BY 03Z. OTHERWISE...LOOK FOR MOIST GULF FLOW TO BECOME RE- ESTABLISHED BY 10Z...RESULTING IN SOUTHERLY WINDS AND MVFR CIGS AT ALL TAF STIES FROM THEN UNTIL 15Z. EXPECT CIGS TO LIFT TO THE THRESHOLD OF MVFR/VFR...AND POSSIBLY SOME BREAKS WILL DEVELOP. THE CONVECTION FORECAST FOR TOMORROW IS UNCERTAIN...SO LEFT OUT MENTION AT THIS TIME AND WILL UPDATE AS NEW MODEL RUNS CLARIFY THINGS FOR TOMORROW. && .PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 17 2015/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ171>173-183>192-202>206-217>220-228-182115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO. TXZ193-194-207>209-221>225-182115- BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 7:16 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN 1 SE HILL COUNTRY VILLA 29.57N 98.48W
06/17/2015 M4.67 INCH BEXAR TX COCORAHS
4.67 INCHES OF RAIN IN 2 HOURS
&&
EVENT NUMBER EWX1500708
CVPLocal storm report, Jun 17, 7:21 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM FLASH FLOOD 4 NNW WINDCREST 29.57N 98.41W
06/17/2015 BEXAR TX AMATEUR RADIO
WATER OVER BRIARCREST
&&
EVENT NUMBER EWX1500709
CVPLocal storm report, Jun 17, 7:33 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM FLASH FLOOD LEANDER 30.56N 97.86W
06/17/2015 WILLIAMSON TX EMERGENCY MNGR
EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.
&&
EVENT NUMBER EWX1500710
JWZLocal storm report, Jun 17, 7:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 1 SE HILL COUNTRY VILLA 29.57N 98.47W
06/17/2015 BEXAR TX AMATEUR RADIO
3 INCH DIAMETER TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1500711
CVPLocal storm report, Jun 17, 8:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM FLASH FLOOD 2 WSW WINDCREST 29.51N 98.41W
06/17/2015 BEXAR TX CITY OFFICIAL
VICAR DR AT PERRIN BEITEL CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500712
CVPLocal storm report, Jun 17, 8:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM FLASH FLOOD 2 N SPEAKS 29.27N 96.72W
06/17/2015 LAVACA TX CO-OP OBSERVER
THE BRIDGE OVER THE NAVIDAD RIVER ON FM14 JUST WEST OF
FM530 IS UNDER WATER
1100 AM FLASH FLOOD 4 E MEYERSVILLE 28.93N 97.26W
06/17/2015 DEWITT TX PUBLIC
WATER OVER THE ROAD AT FM418 AND FM400. FM400 IS ALSO
KNOWN AS MISSION VALLEY-MEYERSVILLE ROAD AND THERE ARE
SEVERAL SECTIONS ALONG THIS ROAD THAT ARE UNDER WATER
1115 AM FLASH FLOOD 4 NW THOMASTON 29.05N 97.20W
06/17/2015 DEWITT TX EMERGENCY MNGR
HWY 87 IS DOWN TO ONE LANE WITH WATER OVER THE ROADWAY
1130 AM FLASH FLOOD 4 NW THOMASTON 29.05N 97.20W
06/17/2015 DEWITT TX EMERGENCY MNGR
HWY 87 IS BEING SHUTDOWN DUE TO HIGH WATER
1135 AM FLASH FLOOD 1 W YOAKUM 29.29N 97.16W
06/17/2015 DEWITT TX EMERGENCY MNGR
HIGH WATER OVER ROADWAY ALONG ALT77 JUST NORTHWEST OF
YOAKUM
1155 AM FLASH FLOOD 9 S EZZELL 29.16N 96.88W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER ON FM111 ABOUT THREE AND
A HALF MILES EAST OF HWY 77
1155 AM FLASH FLOOD 5 N SPEAKS 29.32N 96.71W
06/17/2015 LAVACA TX LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER JUST WEST OF CR2437 ON
FM530 NEAR THE NAVIDAD RIVER
0100 PM FLASH FLOOD 7 S HOPE 29.11N 96.99W
06/17/2015 DEWITT TX EMERGENCY MNGR
US 77 NORTHEAST OF FORDTRAN IS DOWN TO ONE OF FOUR
LANES DUE TO HIGH WATER
0337 PM HEAVY RAIN 3 SSE PFLUGERVILLE 30.40N 97.60W
06/17/2015 M1.47 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST HOUR
0353 PM HEAVY RAIN 1 NNE MANOR 30.36N 97.55W
06/17/2015 M1.28 INCH TRAVIS TX MESONET
RAINFALL IN PAST 50 MINUTES
0356 PM FLASH FLOOD 4 WNW MANOR 30.37N 97.61W
06/17/2015 TRAVIS TX PUBLIC
CARS STALLED IN FLOOD WATER OVER FM 734 AT HARRIS
BRANCH PKWY
0406 PM FLASH FLOOD 6 ENE CAMP MABRY 30.35N 97.68W
06/17/2015 TRAVIS TX CITY OFFICIAL
3 FEET OF WATER OVER CAMERON RD NEAR PARMER
0410 PM HEAVY RAIN 3 SSW MANOR 30.30N 97.58W
06/17/2015 M1.07 INCH TRAVIS TX MESONET
RAINFALL IN 15 MINUTES...FROM 355 PM TO 410 PM
0426 PM HEAVY RAIN 5 E AUSTIN 30.27N 97.66W
06/17/2015 M3.72 INCH TRAVIS TX COCORAHS
SINCE APPROXIMATELY 3 PM
0448 PM FLASH FLOOD 6 W MANOR 30.34N 97.66W
06/17/2015 TRAVIS TX PUBLIC
TUSCANY WAY FLOODED NEAR EXCHANGE DR
0515 PM HEAVY RAIN 5 WSW MANOR 30.32N 97.63W
06/17/2015 M7.01 INCH TRAVIS TX COCORAHS
7.01 INCHES OF RAIN IN 2.2 HOURS
0518 PM FLASH FLOOD 4 NW GRUENE 29.79N 98.15W
06/17/2015 COMAL TX COUNTY OFFICIAL
RIVER ROAD SOUTH CLOSED DUE TO FLASH FLOODING
0526 PM FLASH FLOOD 4 W GRUENE 29.74N 98.17W
06/17/2015 COMAL TX COUNTY OFFICIAL
HUECO SPRINGS LOOP RD CLOSED DUE TO FLASH FLOODING
0527 PM HEAVY RAIN 2 NNE NEW BRAUNFELS 29.73N 98.10W
06/17/2015 M1.47 INCH COMAL TX MESONET
RAINFALL IN THE PAST HOUR
0541 PM HEAVY RAIN 2 NW CIBOLO 29.59N 98.26W
06/17/2015 M2.25 INCH GUADALUPE TX PUBLIC
2.25 INCHES OF RAIN IN 30 MINUTES
0549 PM HEAVY RAIN 5 NE AUSTIN 30.31N 97.67W
06/17/2015 M3.72 INCH TRAVIS TX COCORAHS
0551 PM HEAVY RAIN 1 SW SELMA 29.58N 98.33W
06/17/2015 M3.58 INCH BEXAR TX MESONET
3.58 INCHES OF RAIN IN THE PAST HOUR
0556 PM HEAVY RAIN 3 WNW NEW BRAUNFELS 29.72N 98.16W
06/17/2015 M3.00 INCH COMAL TX NWS EMPLOYEE
3 INCHES OF RAIN IN ONE HOUR
0610 PM FLASH FLOOD 1 NE SCHERTZ 29.57N 98.25W
06/17/2015 GUADALUPE TX PUBLIC
FLASH FLOODING AT W BORGFELD RD AT DIETZ RD
0616 PM TSTM WND DMG 3 S TIMBERWOOD PARK 29.66N 98.48W
06/17/2015 BEXAR TX TRAINED SPOTTER
LARGE TREE BRANCHES BLOWN DOWN
0621 PM HEAVY RAIN 1 SW SELMA 29.58N 98.33W
06/17/2015 M4.16 INCH BEXAR TX MESONET
4.16 INCHES OF RAIN SINCE 5 PM
0624 PM HEAVY RAIN SAN ANTONIO INT AP 29.54N 98.47W
06/17/2015 M1.25 INCH BEXAR TX ASOS
1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM
0636 PM FLASH FLOOD 2 N WINDCREST 29.55N 98.38W
06/17/2015 BEXAR TX CITY OFFICIAL
LEONHARDT RD AT WEIDNER CLOSED DUE TO FLOODING
0645 PM HEAVY RAIN SAN ANTONIO INT AP 29.53N 98.47W
06/17/2015 M2.00 INCH BEXAR TX ASOS
2 INCHES OF RAIN IN THE PAST 45 MINUTES
0645 PM FLASH FLOOD 1 S BALCONES HEIGHTS 29.48N 98.55W
06/17/2015 BEXAR TX PUBLIC
WATER RESCUE OCCURRING ON OVERBROOK DR
0657 PM FLASH FLOOD 3 N LEON VALLEY 29.54N 98.61W
06/17/2015 BEXAR TX CITY OFFICIAL
LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING
0707 PM FLASH FLOOD 4 NNW WINDCREST 29.57N 98.41W
06/17/2015 BEXAR TX AMATEUR RADIO
WATER OVER BRIARCREST
0712 PM FLASH FLOOD 2 W OLMOS PARK 29.47N 98.52W
06/17/2015 BEXAR TX LAW ENFORCEMENT
FLASH FLOODING AT FRESNO AT I-10 FRONTAGE RD
0715 PM HEAVY RAIN 1 SE HILL COUNTRY VILLA 29.57N 98.48W
06/17/2015 M4.67 INCH BEXAR TX COCORAHS
4.67 INCHES OF RAIN IN 2 HOURS
0732 PM FLASH FLOOD LEANDER 30.56N 97.86W
06/17/2015 WILLIAMSON TX EMERGENCY MNGR
EM REPORTS SEVERAL ROADS CLOSED IN THE CITY.
0749 PM TSTM WND DMG 1 SE HILL COUNTRY VILLA 29.57N 98.47W
06/17/2015 BEXAR TX AMATEUR RADIO
3 INCH DIAMETER TREE LIMBS BLOWN DOWN
0801 PM FLASH FLOOD 2 WSW WINDCREST 29.51N 98.41W
06/17/2015 BEXAR TX CITY OFFICIAL
VICAR DR AT PERRIN BEITEL CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500676 EWX1500677 EWX1500678 EWX1500680 EWX1500679
EWX1500681 EWX1500682 EWX1500683 EWX1500684 EWX1500685 EWX1500686
EWX1500687 EWX1500688 EWX1500689 EWX1500690 EWX1500693 EWX1500694
EWX1500692 EWX1500691 EWX1500695 EWX1500698 EWX1500696 EWX1500697
EWX1500700 EWX1500699 EWX1500701 EWX1500702 EWX1500703 EWX1500704
EWX1500705 EWX1500706 EWX1500709 EWX1500707 EWX1500708 EWX1500710
EWX1500711 EWX1500712
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 17, 7:13 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| Jun 17, 7:27 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jun 17, 7:33 PM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Jun 17, 7:43 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jun 17, 7:52 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jun 17, 8:28 PM CDT | River Flood Warning | EWX | Bexar | 25 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 36 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jun 17, 8:53 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Jun 17, 9:13 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Jun 17, 10:07 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 17, 10:13 PM CDT | River Flood Warning | EWX | Williamson | 17 hr |
| Jun 17, 10:33 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 18, 12:27 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 2 hr |
| Jun 18, 2:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 18, 3:03 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more | 18 hr |
| Jun 18, 3:36 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 18, 8:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 2 hr |
| Jun 18, 11:11 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 21 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Jun 18, 3:17 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Jun 18, 3:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Jun 18, 3:56 PM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| Jun 18, 5:40 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Jun 18, 5:51 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Jun 18, 6:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Jun 18, 6:29 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.